# SDR AALA20130815012

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 71,095 hours, 37,307 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUS    CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED ON CLIMB OUT.  EMERGENCY DECLARED FLIGHT RETURNED TUS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED CARD 36-95-14 & REPAIRED ASSOCIATED LEAKS.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
